# SDR HALA20231219051

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 33,132 hours, 77,216 cycles
- Engine: Rroyce BR700715A130
- Engine time: 31,447 hours, 40,186 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4083700904
- Part serial: 01050366
- Condition: Faulty
- Location: Flt Control
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - DUAL FMS FAIL INFLIGHT. PERFORMED FIM 34-63 TASK 830 "FMS DUAL FAIL". VIA 1 & 2 RTS PER AMM 31-43-00-741-803, TESTS OK. REMOVED AND REPLACED FCC-1 AS PRECAUTIONARY PER AMM 22-01-03. AIRCRAFT OK FOR SERVICE.
